On Rings with Polynomial Identity xn-x=0

Veselin Perić

Publications de l'Institut Mathématique (1983)

  • Volume: 34(48), Issue: 54, page 165-167
  • ISSN: 0350-1302

How to cite


Veselin Perić. "On Rings with Polynomial Identity xn-x=0." Publications de l'Institut Mathématique 34(48).54 (1983): 165-167. <http://eudml.org/doc/257624>.

author = {Veselin Perić},
journal = {Publications de l'Institut Mathématique},
keywords = {subdirect sum of fields},
language = {eng},
number = {54},
pages = {165-167},
publisher = {Matematički institut SANU},
title = {On Rings with Polynomial Identity xn-x=0},
url = {http://eudml.org/doc/257624},
volume = {34(48)},
year = {1983},

AU - Veselin Perić
TI - On Rings with Polynomial Identity xn-x=0
JO - Publications de l'Institut Mathématique
PY - 1983
PB - Matematički institut SANU
VL - 34(48)
IS - 54
SP - 165
EP - 167
LA - eng
KW - subdirect sum of fields
UR - http://eudml.org/doc/257624
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.